# SDR SWAA2015042739044

- Difficulty date: March 3, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOORBEAM CORRODED AT BS 328, BETWEEN RBL 45 - 58, UPPER & LOWER SURFACE.  REPAIRED FLOORBEAM IAW SRM.
